# SDR ALGA2012061108

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 7,095 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 7610105017045
- Part serial: A23905158
- Condition: Damaged
- Location: T/R Blade
- Part time: 1,965 hours
- Component: T/R Blade
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND EDGE OF SPAR SPLINTERED AT APPROX STA 10.5 SIDE "B" OTBD SIDE.
